# SDR A6WA201140488

- Difficulty date: June 13, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR HAS GOUGE ON INNER SKIN BLENDED DAMAGE EVEN ON RT MLG DOOR IAW REO 601R-52-82-311.  TREATED IAW SRM 51-21-11, 51-25-06, AND 51-25-16.
